Prozac - I've been having little panic attacks and overall anxiety everyday will antidepressants?
- 4 Jan 2017 by meli06jags
- 22 Feb 2017
- anxiety, panic disorder, antidepressant, antidepressants
Added 4 Jan 2017:
I'm not on any anti depressant
Added 5 Jan 2017:
I'm not on any anti depressant yet
You may want to try and or exhaust all your alternatives to manage the panic/anxiety. Jumping on the antidepressant wagon is not always a fun ride. I can only suggest some alternatives. Yoga, exercise, healthy diet, acupuncture, acupressure, massage, therapy, herbal remedies, calming teas, self-help books, time with family and friends, a support group, hug an animal, get a pet, any religious faith, spiritualism, work you enjoy.
Maybe get a full medical check to rule out anything organic.
Ask your doctor about Buspar for anxiety/panic. It is non-addictive and has a low side effect profile. I have read that others have benefited from St. Johns Wart, Sam-e and other herbal meds short term.
Hope you find a safe and healthy way to help your anxiety/panic.
Prozac/Fluoxetine is an SSRI... As I'm sure you know, SSRIs are frequently the first choice of medicine for treating panic disorder and are effective in reducing the number and severity of panic attacks. SSRIs help to reduce anxiety, symptoms of depression, etc.
It could very well help. It is designed to. Depends on your body.
I started having panic attacks consistently 5-6 months ago and with it, came the anxiety and fear... the daily stuff that I never had before. It was affecting my life. I did the yoga, meditation, walks, slept more, ate healthy, saw a therapist, etc. Nothing helped get it away. It seemed like more than just something that could go away on its own or with "postive thoughts."
I have been taking Prozac 10 - 20 mg for almost 9 weeks now and I feel significantly, dramatically better than I did than on that first day. It's insane. I never thought I'd be in this good place. Prozac worked for me, just have to stick with it and see how your body feels many weeks in.
See a doctor and ask which may work best for you.
Trying/testing it out is all we can do (with a doc's guidance.)
Good luck, my friend.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2012 • 5 answers
Posted 26 Aug 2014 • 6 answers
Posted 18 Mar 2017 • 5 answers
Posted 26 Aug 2017 • 3 answers
Posted 9 days ago • 3 answers